Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 15, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 4, 2024, 10:19 AM EDT for Collier County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2024, 10:19 AM EDT (14:19 UTC)
- Expired
- Aug 4, 2024, 10:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Collier County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2194 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
984
WFUS52 KMFL 041419
TORMFL
FLC021-041445-
/O.NEW.KMFL.TO.W.0015.240804T1419Z-240804T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1019 AM EDT Sun Aug 4 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northwestern Collier County in southwestern Florida...
* Until 1045 AM EDT.
* At 1019 AM EDT, a severe thunderstorm capable of producing a
tornado was located 9 miles northeast of Royal Palm Hammock, or 12
miles southeast of Golden Gate Estates, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
* Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big
Corkscrew Island, Corkscrew Swamp Sanctuary, South Blocks Golde,
Fakahatchee Strand State Preserve, Picayune Strand State Forest,
Intersection I-75 And Everglades Blvd, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2647 8156
2650 8142 2603 8136 2599 8155 2632 8167
TIME...MOT...LOC 1419Z 167DEG 37KT 2608 8148
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAG1 follow-up statement
239
WWUS52 KMFL 041426
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1026 AM EDT Sun Aug 4 2024
FLC021-041445-
/O.CON.KMFL.TO.W.0015.000000T0000Z-240804T1445Z/
Collier FL-
1026 AM EDT Sun Aug 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHWESTERN COLLIER COUNTY...
At 1025 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Golden Gate Estates, moving north at
45 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, South Blocks Golde, Picayune
Strand State Forest, Intersection I-75 And Everglades Blvd, and Lake
Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2609 8138 2605 8157 2609 8159 2632 8167
2632 8166 2642 8166 2642 8156 2646 8156
2649 8143
TIME...MOT...LOC 1425Z 167DEG 37KT 2615 8150
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 8:43 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 4, 8:43 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
843 AM EDT Sun Aug 4 2024
...New UPDATE...
.UPDATE...
Issued at 827 AM EDT Sun Aug 4 2024
No changes to the forecast with the AM update. Portions of
southwest FL have woken up to active tropical storm conditions as
some of Tropical Storm Debby's outer bands move across portions
of mainland Monroe and Collier counties. These bands are
continuing to produce strong tropical convection, with sustained
winds 20-30 kts and gusts 40-50 kts, in an area with enhanced SRH
(up to 200 m2/s2) and effective shear (to around 30 kts), leading
to increased concerns over potential tornadic activity. This
potential is forecast to lessen through the morning as flow along
the column becomes unidirectional. Convective activity has also
produced efficient rainfall rates, with about 3 inches of rain
already on the ground and up to 3 additional inches possible
across portions of coastal Collier. A Flood Advisory remains in
place for that area through 15Z today.
Overall conditions are forecast to gradually improve overnight as
the storm departs to our north.
&&
.SHORT TERM...
(Today through Monday)
Issued at 226 AM EDT Sun Aug 4 2024
South FL will continue to feel the impacts today of Tropical Storm
Debby as it moves north over the eastern Gulf of Mexico. Periods of
gusty showers and thunderstorms will continue throughout the day,
and with PWAT values in the 2.3-2.5 inch range, high rainfall rates
can be expected. Even though QPF totals continue to trend downward
overall, with 1-3 inches of additional rain expected through
tonight, some localized higher amounts will still be possible. Opted
to leave the Flood Watch in effect through this evening, as some
urban and poor drainage flooding is still possible. In addition to
the flooding threat, there remains a tornadic threat through at
least the first part of today, with SRH values in the 100-150 range.
The greatest threat will be over SW FL and around the lake region,
however an isolated tornado across the east coast metro can't be
ruled out as well. Winds will remain breezy across all of South FL
today, with wind gusts of 25-35 mph expected outside of convection,
and 40-45 mph over coastal Collier and Mainland Monroe where
Tropical Storm Warnings remain in place. High temperatures today
will be in the middle 80s across SW FL to lower 90s across the east
coast metro.
Conditions will gradually improve overnight and into Monday as Debby
is projected to approach the big bend area of FL and eventually move
inland across northern FL. While there should be plenty of dry
periods especially overnight, will keep chance PoPs in for some
widely scattered showers and storms. PoPs increase during the
afternoon and early evening as daytime heating should quickly
destabilize a still moist atmosphere, bringing a greater coverage of
showers and thunderstorms. Urban and poor drainage flooding may
still be a concern on Monday, but the threat should be fairly
localized so an extension of the current Flood Watch is not expected
at this time. High temps on Monday will be in the low to mid 90s.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 253 AM EDT Sun Aug 4 2024
Latest long range model solutions show fair consensus in keeping the
remnants of Debbie lingering around the SE CONUS with little to no
steering currents to move it. It also hampers the influence of the
Atlantic high which won't be able to fully expand into SoFlo. This
synoptic scenario will result in low-level flow keeping a generally
southerly component through the rest of the long term. This pattern
usually favors abundant moisture advection and above-average,
widespread rainfall.
Expect numerous showers and thunderstorms on Tuesday when the best
pool of moisture will remain over the area, then slightly lower
coverage for the rest of the week with scattered to numerous showers
and storms each day. Long range models insist in developing an upper
level ridge over the area, which will help in suppressing deep
convection and overall coverage. Nevertheless, locally heavy
rainfall will still be a hazard associated with this activity, which
may result in flooding. This is particularly true in areas already
impacted by rain over the weekend from peripheral rainbands
associated to Debbie. POPs will be kept generally in the 60-80
percent Tuesday, then dropping to 50-70% through early next week.
Highest coverage will likely occur over the western half of SoFlo.
The aforementioned ridge and a modest drop in available deep
moisture will combine to lower the chances of strong/deep
convection. But a few strong or even severe cells can't be ruled out,
especially during the afternoon periods of daytime heating and sea
breeze activity. Outflow boundaries from earlier thunderstorms may
also become focal points for brief strong cells to form.
With the prevailing southerly component in low-level winds, warm
conditions will prevail during the long term. Expect high
temperatures in the low or even mid 90s at times despite the
persisting cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(12Z TAFS)
Issued at 716 AM EDT Sun Aug 4 2024
Poor aviation conditions continue through this TAF cycle as outer
banding associated with Tropical Storm Debby move over the region.
Generally ESE winds 15-25 kts, with gusts over 30 kts will remain
possible today and locally higher gusts likely within the
convective bands. Currently holding MVFR TEMPOs for most of the
sites, with MVFR prevailing later in the day as convective bands
overspread the region. Additional TEMPOs/amendments will likely be
needed through the day. Conditions start to improve late tonight
as Debby departs the region and winds shift from the south.
&&
.MARINE...
Issued at 226 AM EDT Sun Aug 4 2024
Dangerous marine conditions expected in the Gulf waters today as
Tropical Storm Debby moves northward through the eastern Gulf.
Tropical Storm Warnings remain in place with winds of 30-40 kts and
seas of 7-14 ft. Conditions in the Atlantic waters will remain
hazardous today with SE winds 20-30 kts and seas 6-8 ft. Conditions
gradually improve late tonight however hazardous conditions are
expected to linger through much of Monday.
&&
.BEACHES...
Issued at 226 AM EDT Sun Aug 4 2024
A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
High surf conditions are likely along the Gulf beaches through this
evening, with breaking waves of 6-8 ft in the surf zone possible.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 91 81 93 81 / 70 50 50 20
West Kendall 91 79 93 79 / 70 50 40 20
Opa-Locka 91 81 94 81 / 70 50 50 20
Homestead 90 81 91 80 / 70 50 40 20
Fort Lauderdale 90 81 91 81 / 70 50 50 20
N Ft Lauderdale 91 82 93 82 / 60 50 50 20
Pembroke Pines 93 81 96 80 / 70 50 50 20
West Palm Beach 91 81 93 80 / 60 50 60 20
Boca Raton 92 81 93 80 / 70 50 50 20
Naples 87 80 89 81 / 80 80 70 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
174.
High Rip Current Risk through Monday evening for FLZ069.
High Surf Advisory until 2 AM EDT Monday for FLZ069.
Tropical Storm Warning for FLZ069-075.
High Rip Current Risk through Monday morning for FLZ168-172-173.
High Surf Advisory until 2 PM EDT this afternoon for FLZ168-172-
173.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.
Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...CMF
LONG TERM....17
AVIATION...ATVHazardous weather outlook, Aug 4, 9:58 AM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 958 AM EDT Sun Aug 4 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 958 AM EDT Sun Aug 4 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 4, 7:07 AM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Miami FL
707 AM EDT Sun Aug 4 2024
FLZ069-070-041200-
Coastal Collier County FL-Inland Collier County FL-
707 AM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of western Collier
County through 800 AM EDT...
At 707 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Bonita Springs to near West Toll Gate On
Alligator Alley to near Marco Island Airport. Movement was north at
40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Cape Romano, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Vineyards, Royal
Palm Hammock, Naples Park, Marco Island Airport, Naples Manor, West
Toll Gate On Alligator Alley, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, and Rookery Bay Aquatic Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2632 8166 2642 8166 2642 8158 2604 8148
2590 8158 2590 8164 2594 8165 2584 8168
2589 8171 2593 8168 2593 8173 2597 8166
2598 8167 2597 8167 2598 8168 2600 8176
2633 8185
TIME...MOT...LOC 1107Z 165DEG 36KT 2640 8173 2613 8162 2597 8168
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Aug 4, 7:56 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
756 AM EDT Sun Aug 4 2024
FLZ069-070-041245-
Coastal Collier County FL-Inland Collier County FL-
756 AM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of western Collier
County through 845 AM EDT...
At 756 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Royal Palm Hammock to 6 miles southwest of
Chokoloskee. Movement was north at 50 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Belle Meade, Orangetree, Golden
Gate, East Naples, Lely Resort, Copeland, Big Corkscrew Island,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor, and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2632 8166 2642 8166 2642 8157 2650 8156
2580 8128 2582 8136 2581 8136 2589 8148
2584 8153 2592 8155 2590 8164 2594 8165
2590 8168 2597 8166 2601 8176 2609 8180
2633 8185
TIME...MOT...LOC 1156Z 164DEG 42KT 2603 8158 2574 8144
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Aug 4, 9:56 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
956 AM EDT Sun Aug 4 2024
FLZ070-041430-
Inland Collier County FL-
956 AM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of northwestern Collier
County through 1030 AM EDT...
At 955 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Golden
Gate Estates, moving north at 40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Golden Gate Estates, Orangetree, Big Corkscrew Island, West Toll Gate
On Alligator Alley, Corkscrew Swamp Sanctuary, Intersection I-75 And
Everglades Blvd, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2651 8156
2651 8150 2613 8144 2609 8163 2632 8171
TIME...MOT...LOC 1355Z 167DEG 37KT 2619 8156
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 3, 8:15 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Aug 3, 8:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 3, 8:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 3, 9:01 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 29 min |
| Aug 3, 9:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 3, 9:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 9:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 16 min |
| Aug 3, 9:37 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Aug 3, 9:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 3, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 10:02 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 43 min |
| Aug 3, 10:03 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 42 min |
| Aug 3, 10:11 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 19 min |
| Aug 3, 10:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 3, 10:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Aug 3, 10:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Aug 3, 11:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 3, 11:18 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 4, 12:17 AM EDT | Special Marine Warning | MFL | 88 min | |
| Aug 4, 12:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 1:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 2:42 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 2:44 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Aug 4, 2:45 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 4, 6:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 7:07 AM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Aug 4, 7:15 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 30 min |
| Aug 4, 7:19 AM EDT | Tornado Warning | MFL | Collier | 12 min |
| Aug 4, 7:47 AM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Aug 4, 7:56 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 9:21 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 9:56 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Aug 4, 10:48 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 4, 10:50 AM EDT | Special Marine Warning | MFL | 85 min | |
| Aug 4, 11:11 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 11:14 AM EDT | Tornado Warning | MFL | Collier | 13 min |
| Aug 4, 11:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 11:36 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 11:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 4, 11:41 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 12:03 PM EDT | Flash Flood Warning | MFL | Collier | 6 hr |
| Aug 4, 12:26 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 12:34 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 12:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 4, 1:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 4, 1:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 4, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 4, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 4, 2:23 PM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 52 min |
| Aug 4, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Aug 4, 3:21 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 3:29 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Aug 4, 3:37 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 8 min |
| Aug 4, 3:44 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 16 min |
| Aug 4, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 4, 3:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Aug 4, 3:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Aug 4, 4:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 4, 4:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Aug 4, 4:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 4, 4:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 4, 4:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 4, 4:59 PM EDT | Tornado Warning | MFL | Collier | 16 min |
| Aug 4, 5:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 4, 5:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Aug 4, 5:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Aug 4, 5:12 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 4, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 4, 5:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 5:47 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Aug 4, 5:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 6:05 PM EDT | Areal Flood Warning | MFL | Collier | 10 hr |
| Aug 4, 6:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 4, 6:15 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.